# SDR MASA200400289

- Difficulty date: May 24, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 8,166 hours, 7,582 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 1410
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT WHEN THE NR 1 WINDSHIELD HEAT IS TURNED ON THAT A ELECTRICAL BURNING ODOR IS PRESENT IN THE COCKPIT.  MAINTENANCE TROUBLESHOT TO WINDSHIELD CONTROLLER.  REPLACED NR 1 WINDSHIELD HEAT TEMPERATURE CONTROLLER.
